Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS tepi

Posted by Phillipa on April 21, 2009, at 0:14:43

In reply to I feel bad after restating meds - using 2 MAOIS, posted by tepi on April 20, 2009, at 22:44:50

Tepi I'm no expert on MAOIs But I'm pretty sure this is extremely dangerous don't do it. I think you need washout of two weeks to change maois even. Hope the experts chime in soon. Love You Phillipa ps Happy Birthday Tepi!!!!!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/891875.html